On the order of vanishing of modular L-functions at the critical point
Journal de Théorie des Nombres de Bordeaux, Tome 2 (1990) no. 2, pp. 365-376.
@article{JTNB_1990__2_2_365_0,
     author = {Iwaniec, Henryk},
     title = {On the order of vanishing of modular $L$-functions at the critical point},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {365--376},
     publisher = {Universit\'e Bordeaux I},
     volume = {2},
     number = {2},
     year = {1990},
     doi = {10.5802/jtnb.33},
     zbl = {0719.11029},
     mrnumber = {1081731},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.33/}
}
Henryk Iwaniec. On the order of vanishing of modular $L$-functions at the critical point. Journal de Théorie des Nombres de Bordeaux, Tome 2 (1990) no. 2, pp. 365-376. doi : 10.5802/jtnb.33. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.33/

[1] E. Bombieri, Le grand Crible dans la Théorie Analytique des Nombres, Astérique 18 (1973). | MR 371840 | Zbl 0292.10035

[2] D. Bump, S. Friedberg and J. Hoffstein, Eisenstein series on the metaplectic group and non-vanishing theorems for automorphic L-functions and their derivatives. Ann. Math. 131 (1990), 53-127. | MR 1038358 | Zbl 0699.10039

[3] J.-M. Deshouillers and H. Iwaniec, The non-vanishing of Rankin-Selberg zeta-functions at special points, AMS Contemporary Mathematics Vol. 53 (1986), 51-95. | MR 853553 | Zbl 0595.10025

[4] V.A. Kolyvagin, Finateness of E(Q) and III(E, Q) for a subclass of Weil curves. Math. USSR Izv.

[5] K. Murty and R. Murty, Mean values of derivatives of modular L-series. (to appear in Ann. Math.). (See also K. Murty, Non-vanishing of L-functions and their derivatives in Automorphic Forms and Analytic Number Theory, (edited by R. Murty), CRM Publications, Montreal 1990, 89-113). | Zbl 0745.11033

[6] R.S. Phillips and P. Sarnak, On cusp forms for co-finite subgroups of PSL(2, R). Invent. Math. 80 (1985), 339-364. | MR 788414 | Zbl 0558.10017

[7] D. Rohrlich, On L-functions of elliptic curves and anticyclotomic towers. Invent. Math. 75 (1984), 383-408. | MR 735332 | Zbl 0565.14008

[8] D. Rohrlich, On L-functions of elliptic curves and cyclotomic towers. Invent. Math. 75 (1984), 409-423. | MR 735333 | Zbl 0565.14006

[9] D. Roiirlich, L-functions and division towers. Math. Ann. 281(1988), 611-632. | MR 958262 | Zbl 0656.14013

[10] D. Rohrlich, Non-vanishing of L-functions for GL(2). Invent. Math. 97 (1989), 381-403. | Zbl 0677.10020

[11] D. Rohrlich, The vanishing of certain Rankin-Selberg convolutions, in Automorphic Forms and Analytic Number Theory. (edited by R. Murty) CRM Publications, Montreal 1990, 123-133. | MR 1111015 | Zbl 0737.11014

[12] G. Shimura, On modular forms of half-integral weight. Ann. Math. 97 (1973), 440-481. | MR 332663 | Zbl 0266.10022